MathSciNet Relay Station
MathSciNet bibliographic data
MR569639 (81h:46086) 46L50
Yeadon, F. J. Ergodic theorems for semifinite von Neumann algebras. II. Math. Proc. Cambridge Philos. Soc. 88 (1980), no. 1, 135–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement